# SDR 2002FA0001175

- Difficulty date: August 20, 2002
- Submitted: October 11, 2002
- Operation: General aviation
- Aircraft: N1554
- Make and model: Beech A200
- Aircraft serial: BC21
- System (JASC): 1430 · Fasteners
- Part: Rivet
- Part number: 10161000013
- Condition: Missing
- Location: Trim Tab
- Part time: 10 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR TRIM TABS ON AIRCRAFT WERE INSPECTED FOR RIVETS.  FOUND LT ELEVATOR TRIM TAB THAT WAS INSTALLED 10 HOURS PRIOR, TO BE MISSING ALL RIVETS.  THE SKINS WERE BONDED BUT RIVETS WERE NEVER INSTALLED.  THE TRIM TAB HAD BEEN SITTING ON OUR SHELF FOR 2 YEARS BEFORE INSTALLATION.  THOUGH INSPECTION OF TRIM TABS BEFORE INSTALLATION TO VERIFY RIVET INSTALLATION.
